Research Repository

Shifted harmonic sums of order two

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2014) Shifted harmonic sums of order two. Communications of the Korean Mathematical Society, 29 (2). 239 - 255. ISSN 1225-1763

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: parameter identity; partial fraction decomposition; harmonic number identities; gamma function; binomial coefficient
Subjects: FOR Classification > 0101 Pure Mathematics
Faculty/School/Research Centre/Department > Other
Depositing User: Symplectic Elements
Date Deposited: 21 Mar 2016 23:58
Last Modified: 14 Aug 2017 05:56
URI: http://vuir.vu.edu.au/id/eprint/30199
DOI: https://doi.org/10.4134/CKMS.2014.29.2.239
ePrint Statistics: View download statistics for this item
Citations in Scopus: 8 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar